Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Side effects of getting off of Depo Shot
    avatar
    Lesley1264 posted:
    My last shot was injected in August and it is said that the medicine will wear off in about 3mths; which was November. I think that I may still be experiencing some side effect from getting off the shot. Does anyone know what are the regular side effects for getting off the Depo shot?
    Reply
     
    avatar
    georgiagail responded:
    What side effects are you experiencing?

    Gail
     
    avatar
    Symone84 responded:
    When I got off of Depo I felt like I was pregnant and had all of the signs like if I was.
     
    avatar
    georgiagail replied to Symone84's response:
    Did you take a pregnancy test to see if you were pregnant?

    Gail
     
    avatar
    ajohnson08099 replied to georgiagail's response:
    Hi, I had the same things happen to me here lately. As far as I can tell having those symptoms are fairly regular with the depo shot. I even took two pregnancy tests because my shot was supposed to wear off in the beginning of December however its almost febuary now and I had pregnancy like symptoms and no period. (I have visited a dr, not pregnant) My dr told me it could be up to three months or more for my system to return to normal even off of one depo shot. So don't be too worried! If you think you may be pregnant do take a test. But these symptoms with withdrawal from a depo provera shot apparently are annoyingly normal.


    Helpful Tips

    Be the first to post a Tip!

    Expert Blog

    Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

    From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.